Efficient manifolds tracing for planar maps

TitleEfficient manifolds tracing for planar maps
Publication TypeJournal Article
Year of Publication2018
AuthorsCiro, D, Caldas, IL, Viana, RL, Evans, TE
JournalChaos: An Interdisciplinary Journal of Nonlinear Science
Volume28
Ocorrência9
Pagination093106
Date PublishedJan-09-2018
ISSN1054-1500
URLhttp://aip.scitation.org/doi/10.1063/1.5027698http://aip.scitation.org/doi/pdf/10.1063/1.5027698http://aip.scitation.org/doi/am-pdf/10.1063/1.5027698
DOI10.1063/1.5027698
Short TitleChaos
Paper File